# SDR SIMA20170502001

- Difficulty date: May 2, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 41,653 hours, 37,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOR LIGHTING INOPERATIVE.  SECURED INVERTER CONNECTOR. OPS CHECKED GOOD IAW AMM 33-50-11.
